Alert archive / Illinois / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 24, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 5, 2010, 2:50 PM CDT for Macoupin County, Madison County, Montgomery County, Illinois. It was in force for 40 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2010, 2:50 PM CDT (19:50 UTC)
- Expired
- Apr 5, 2010, 3:30 PM CDT
- In force
- 40 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Macoupin County, IL, Madison County, IL, Montgomery County, IL
The radar
The St Louis radar (KLSX), 84 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 3:07 PM CDT | HAIL 0.25 | 2 Ne Dorsey, IL | |
| Apr 5, 3:10 PM CDT | HAIL 0.7 | Wilsonville, IL | |
| Apr 5, 3:23 PM CDT | HAIL 1.75 | White City, IL | |
| Apr 5, 3:25 PM CDT | HAIL 1.25 | Mount Olive, IL | |
| Apr 5, 3:26 PM CDT | HAIL 1 | Mount Olive, IL | |
| Apr 5, 3:30 PM CDT | HAIL 0.7 | 3 E Mount Olive, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.8 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1087 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
647
WUUS53 KLSX 051950
SVRLSX
ILC117-119-135-052030-
/O.NEW.KLSX.SV.W.0024.100405T1950Z-100405T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
250 PM CDT MON APR 5 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN MACOUPIN COUNTY IN SOUTHWEST ILLINOIS...
NORTH CENTRAL MADISON COUNTY IN SOUTHWEST ILLINOIS...
SOUTHWESTERN MONTGOMERY COUNTY IN SOUTH CENTRAL ILLINOIS...
* UNTIL 330 PM CDT
* AT 247 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
PRAIRIETOWN...OR 8 MILES NORTHEAST OF BETHALTO...AND MOVING
NORTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
STAUNTON...GILLESPIE...BUNKER HILL...WILSONVILLE...BENLD...MOUNT
OLIVE...PRUETT...DORCHESTER...WILLIAMSON...WHITE CITY AND HORNSBY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR
SOUTHWESTERN ILLINOIS AND EAST CENTRAL MISSOURI.
LAT...LON 3893 8991 3899 9004 3921 8976 3902 8959
3901 8960
TIME...MOT...LOC 1950Z 235DEG 22KT 3899 8993
WIND...HAIL 60MPH 1.00IN
$$
TES2 follow-up statements
553
WWUS53 KLSX 052016
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
316 PM CDT MON APR 5 2010
ILC119-052026-
/O.CAN.KLSX.SV.W.0024.000000T0000Z-100405T2030Z/
MADISON IL-
316 PM CDT MON APR 5 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MADISON COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.
LAT...LON 3901 8960 3899 8980 3903 8990 3915 8972
3902 8959
TIME...MOT...LOC 2016Z 250DEG 24KT 3906 8975
$$
ILC117-135-052030-
/O.CON.KLSX.SV.W.0024.000000T0000Z-100405T2030Z/
MONTGOMERY IL-MACOUPIN IL-
316 PM CDT MON APR 5 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MACOUPIN AND SOUTHWESTERN MONTGOMERY COUNTIES UNTIL 330 PM CDT...
AT 312 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
STAUNTON...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
MOUNT OLIVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.
&&
LAT...LON 3901 8960 3899 8980 3903 8990 3915 8972
3902 8959
TIME...MOT...LOC 2016Z 250DEG 24KT 3906 8975
WIND...HAIL 60MPH 1.00IN
$$
TES422
WWUS53 KLSX 052031
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
331 PM CDT MON APR 5 2010
ILC117-135-052041-
/O.EXP.KLSX.SV.W.0024.000000T0000Z-100405T2030Z/
MONTGOMERY IL-MACOUPIN IL-
331 PM CDT MON APR 5 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MACOUPIN AND
SOUTHWESTERN MONTGOMERY COUNTIES HAS BEEN REISSUED...
PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER
INFORMATION.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.
LAT...LON 3901 8960 3899 8980 3903 8990 3915 8972
3902 8959
TIME...MOT...LOC 2016Z 250DEG 24KT 3906 8975
$$
TESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 12:51 PM CDT, 1 hour 59 minutes earlier.
Area forecast discussion, Apr 5, 12:51 PM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 1251 PM CDT MON APR 5 2010 .UPDATE... /1212 PM CDT MON APR 5 2010/ RATHER COMPLEX SITUATION FOR AREA THIS AFTERNOON. ELEVATED STORMS CONTINUE TO TRUCK ACROSS NORTHEAST MISSOURI AND INTO WEST CENTRAL ILLINOIS AT THIS TIME...WHILE ELEVATED STORMS ARE ALSO TRYING TO FIRE ALONG THE I-44 CORRIDOR OVER MISSOURI FROM STL TO ROLLA. FORECAST SOUNDINGS INTO EARLY AFTERNOON SUGGEST THAT STORM CLUSTER NEAR PPQ WILL CONTINUE TO ROLL INTO CENTRAL IL...WHILE ELEVATED STORMS WILL BE PERCOLATING FROM STL AREA INTO S IL. SVR WX CONCERN WILL INITIALLY BE HAIL AND WIND WITH ELEVATED STORMS AND PERHAPS ROTATIING SUPERCELLS....BUT IF STORMS CAN BECOME MORE SURFACED BASED LOW LEVEL WILL CERTAINLY BE SUPPORTIVE OF A TORNADO THREAT. MEANWHILE...WILL ALSO BE WATCHING DEVELOPMENT OF INTENSE STORMS OVER NW MO THAT MAY THREATEN OUR N AREAS LATER THIS AFTERNOON AND THIS EVENING. SHEAR...INSTABILITY...AND LAPSE RATES PROGGED INTO THIS AREA ALL SUGGEST A FAIRLY GOOD THREAT OF SUPERCELLS WITH VERY FAVORABLE TURNING OF LO LVL WINDS AND FAIRLY STEEP MID LEVEL LAPSE RATES...BOTH SUGGESTING A PRONOUNCED TORNADO AND LARGE HAIL THREAT. MAIN QUESTION FOR THIS AREA IS EXACTLY WHERE THE AXIS OF STORMS WILL SET UP...BUT IT CERTAINLY APPEARS THAT OUR N 8 COUNTIES WILL BE UNDER THE GREATEST THREAT. TRUETT && .DISCUSSION... /418 AM CDT MON APR 5 2010/ PRIMARY CONCERN WITH THIS FCST PCKG IS POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS OVER THE NEXT FEW DAYS. SFC CDFNT WAS LOCATED NEAR THE I70 CORRIDOR EARLY THIS MORNING WITH A FEW THUNDERSTORMS JUST AHEAD OF THE FNT IN IN/IL/MO/KS. MARKED MOISTURE DIFFERENCE NOTED ACROSS THE BDRY WITH DEWPOINTS IN THE 60S ACROSS CENTRAL AND SRN MO AND IN THE 30S ACROSS SRN IA. BDRY WILL BEGIN LIFTING NWD TODAY AS A WMFNT...ACTING TO SPREAD THAT MOISTURE INTO NRN MO/SRN IA AHEAD OF AN APCHG TROF. ELEVATED -TSRA EXPECTED TO DVLP INVOF THE WMFNT TODAY WITH THE PCPN THREAT SHIFTING NWD WITH THE FNT AND MCONV ON NOSE OF H85 LLJ. STEADILY INCREASING SBCAPE AND ROBUST VALUES OF 0-6 KM SHEAR DURING THE AFTN/EVE SUGGEST THAT SEVERE WEATHER IS POSSIBLE WITH ANY STORMS THAT BECOME SFC BASED ACROSS NRN MO AND WEST CENTRAL IL. NEXT CHC FOR -TSRA WILL BE TOMORROW AFTN/EVE INTO WED AS SFC LOW OVER KS LIFTS NEWD AND SENDS A CDFNT THROUGH THE REGION. CURRENT THINKING IS THAT A LINE OF TSRA WILL DVLP AHEAD OF THE CDFNT WITH MODEL FCSTS OF CAPE AND SHEAR SUFFICIENT FOR STRONG TO SEVERE STORMS TO PERSIST ON TUE NIGHT AS THE LINE MOVES EWD. PCPN WILL END FM W TO E ON WED NIGHT BEHIND THE CDFNT AS THE UPPER LVL TROF MOVES THROUGH THE CENTRAL CONUS. TEMPERATURES WILL BE MUCH COOLER BEHIND THE FNT ON WED AND THU. NO CHANGES PAST 00Z FRI. KANOFSKY && .AVIATION... /1243 PM CDT MON APR 5 2010/ WARM FRONT DRAPED ALONG THE I-70 CORRIDOR IS MOVING SLOWLY NORTH. WINDS VEER SHARPLY FROM THE NORTHEAST TO THE SOUTH AS THE FRONT MOVES NORTH. SCATTERED THUNDERSTORMS WILL BE ONGOING ACROSS THE AREA THIS AFTERNOON...ENDING DURING THE EARLY EVENING. THINK ANY GIVEN POINT IN THE AREA HAS A 30-40% CHANCE OF SEEING A STORM THIS AFTERNOON. THE LOW LEVEL JET WILL REALLY RAMP UP TONIGHT...SO LOW LEVEL WIND SHEAR IS A CONCERN AFTER EARLY EVENING. STRONG AND GUSTY SOUTHWEST WINDS AND VFR CONDITIONS WILL PREVAIL ON TUESDAY. SPECIFICS FOR KSTL... HAVE A COUPLE OF THUNDERSTORMS HEADED TOWARD THE TERMINAL AT THIS TIME. THEY DO NOT APPEAR TO BE VERY STRONG AT THIS TIME...BUT COULD CAUSE SOME VARIABLE GUSTY WINDS. AFTER THE STORMS PASS...30-40% CHANCE FOR STORMS THIS AFTERNOON AS MENTIONED ABOVE. SAME LOW LEVEL WIND SHEAR CONCERNS AND GUSTY WINDS TOMORROW AS WELL. WIND GUSTS FROM THE SOUTHWEST ACROSS THE MAIN RUNWAYS WILL LIKELY EXCEED 30KTS AT TIMES. CARNEY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 5, 4:54 AM CDT, 9 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 454 AM CDT MON APR 5 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-061200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 454 AM CDT MON APR 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS ALONG AND NORTH OF INTERSTATE 70. SOME OF THE STORMS COULD BECOME SEVERE AND BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. MODERATE FLOODING IS OCCURRING ALONG PARTS OF THE MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE LIKELY TUESDAY NIGHT AND WEDNESDAY. SOME OF THE THUNDERSTORMS COULD BECOME SEVERE. STRONG SOUTHERLY WINDS WITH GUSTS UP TO 30 MPH ARE EXPECTED ON TUESDAY AFTERNOON. MODERATE FLOODING WILL CONTINUE ALONG PARTS OF THE MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 KANOFSKY
In the hours before
Special weather statement, Apr 5, 11:53 AM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1153 AM CDT MON APR 5 2010 MOZ035-036-051745- PIKE MO-RALLS MO- 1153 AM CDT MON APR 5 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN RALLS AND CENTRAL PIKE COUNTIES IN NORTHEAST MISSOURI UNTIL 1245 PM CDT... AT 1151 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHWEST OF VANDALIA...MOVING EAST AT 40 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BOWLING GREEN... LOUISIANA... SPENCERBURG... CURRYVILLE... CLARKSVILLE... ST. CLEMENT... CYRENE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CARNEY
Local storm report, Apr 5, 12:37 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1237 PM CDT MON APR 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1236 PM HAIL LOUISIANA 39.44N 91.06W
04/05/2010 M0.25 INCH PIKE MO PUBLIC
&&
BRITTSpecial weather statement, Apr 5, 1:02 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 102 PM CDT MON APR 5 2010 ILZ058-097-051845- GREENE IL-PIKE IL- 102 PM CDT MON APR 5 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GREENE COUNTY IN SOUTHWEST ILLINOIS...AND EASTERN PIKE COUNTY IN WEST CENTRAL ILLINOIS UNTIL 145 PM CDT... AT 100 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHEAST OF PLEASANT HILL...OR 9 MILES SOUTH OF PITTSFIELD...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ROODHOUSE... TIME... MILTON... PEARL... BEDFORD... MONTEZUMA... PATTERSON... BARROW... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. !BROWNING
Local storm report, Apr 5, 1:23 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
123 PM CDT MON APR 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 PM HAIL MILTON 39.56N 90.65W
04/05/2010 M0.25 INCH PIKE IL TRAINED SPOTTER
&&
BRITTLocal storm report, Apr 5, 1:26 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
126 PM CDT MON APR 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM HAIL MILTON 39.56N 90.65W
04/05/2010 M0.50 INCH PIKE IL TRAINED SPOTTER
&&
BRITTThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 8:34 PM CDT | Severe Thunderstorm Warning | LSX | Adams, Brown, Pike | 26 min |
| Apr 4, 8:55 PM CDT | Tornado Warning | LSX | Calhoun | 35 min |
| Apr 4, 8:58 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 32 min |
| Apr 4, 9:22 PM CDT | Severe Thunderstorm Warning | LSX | Greene, Jersey | 38 min |
| Apr 4, 9:38 PM CDT | Tornado Warning | LSX | Greene, Jersey | 26 min |
| Apr 4, 9:50 PM CDT | Severe Thunderstorm Warning | LSX | Greene, Pike | 40 min |
| Apr 4, 9:55 PM CDT | Tornado Warning | LSX | Macoupin | 35 min |
| Apr 4, 10:16 PM CDT | Tornado Warning | LSX | Greene, Macoupin | 29 min |
| Apr 4, 10:30 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Macoupin, Montgomery | 45 min |
| Apr 4, 10:35 PM CDT | Tornado Warning | LSX | Macoupin | 40 min |
| Apr 4, 10:41 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun | 34 min |
| Apr 4, 10:48 PM CDT | Tornado Warning | LSX | Macoupin, Montgomery | 42 min |
| Apr 4, 11:13 PM CDT | Tornado Warning | LSX | Jersey, Macoupin | 32 min |
| Apr 4, 11:29 PM CDT | Tornado Warning | LSX | Montgomery | 46 min |
| Apr 4, 11:51 PM CDT | Tornado Warning | LSX | Fayette, Montgomery | 39 min |
| Apr 4, 11:54 PM CDT | Severe Thunderstorm Warning | LSX | Madison | 36 min |
| Apr 5, 12:30 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Pike | 30 min |
| Apr 5, 3:28 PM CDT | Severe Thunderstorm Warning | LSX | Macoupin, Montgomery | 47 min |
| Apr 5, 4:07 PM CDT | Areal Flood Advisory | LSX | Montgomery | 4 hr |
| Apr 5, 4:16 PM CDT | Tornado Warning | LSX | Fayette, Montgomery | 32 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.